Vol 14 No 1 (2009)
Published: 2009-03-31
Articles
Mathematical modelling of alternating electromagnetic and hydrodynamic fields, induced by bar type conductors in a cylinder
Abstract 499 | PDF Downloads 457 | DOI https://doi.org/10.3846/1392-6292.2009.14.1-9
Page 1-9
Numerical solution of hyperbolic heat conduction equation
Abstract 582 | PDF Downloads 639 | DOI https://doi.org/10.3846/1392-6292.2009.14.11-24
Page 11-24
Results for sixth order positively homogeneous equations
Abstract 500 | PDF Downloads 287 | DOI https://doi.org/10.3846/1392-6292.2009.14.25-32
Page 25-32
Nonlinear spectra: The Neumann problem
Abstract 543 | PDF Downloads 317 | DOI https://doi.org/10.3846/1392-6292.2009.14.33-42
Page 33-42
Numerical solution of a model for brain cancer progression after therapy
Abstract 539 | PDF Downloads 432 | DOI https://doi.org/10.3846/1392-6292.2009.14.43-56
Page 43-56
Identification of microstructured materials by phase and group velocities
Abstract 513 | PDF Downloads 277 | DOI https://doi.org/10.3846/1392-6292.2009.14.57-68
Page 57-68
On fully discrete collocation methods for solving weakly singular integral equations
Abstract 495 | PDF Downloads 373 | DOI https://doi.org/10.3846/1392-6292.2009.14.69-78
Page 69-78
Numerical solution of Volterra integral equations with weakly singular kernels which may have a boundary singularity
Abstract 629 | PDF Downloads 434 | DOI https://doi.org/10.3846/1392-6292.2009.14.79-89
Page 79-89
On dependence of sets of functions on the mean value of their elements
Abstract 458 | PDF Downloads 386 | DOI https://doi.org/10.3846/1392-6292.2009.14.91-98
Page 91-98
On numerical realization of quasioptimal parameter choices in (iterated) Tikhonov and Lavrentiev regularization
Abstract 482 | PDF Downloads 382 | DOI https://doi.org/10.3846/1392-6292.2009.14.99-108
Page 99-108
Comparison of finite‐difference schemes for the Gross‐Pitaevskii equation
Abstract 805 | PDF Downloads 349 | DOI https://doi.org/10.3846/1392-6292.2009.14.109-126
Page 109-126
Cardinal approximation of functions by splines on an interval
Abstract 503 | PDF Downloads 300 | DOI https://doi.org/10.3846/1392-6292.2009.14.127-138
Page 127-138